Theoretical analysis (Convergence and stability) of a difference approximation for multiterm time fractional convection diffusion-wave equations with delay

A. S. Hendy, R. H. De Staelen

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Article number1696
Pages (from-to)1-20
Number of pages20
JournalMathematics
Volume8
Issue number10
DOIs
Publication statusPublished - Oct 2020

Keywords

  • Compact difference scheme
  • Convergence and stability
  • Fractional convection diffusion-wave equations
  • Nonlinear delay
  • Spatial variable coefficients
  • PARABOLIC EQUATIONS
  • nonlinear delay
  • convergence and stability
  • fractional convection diffusion-wave equations
  • spatial variable coefficients
  • COMPACT
  • SCHEME
  • compact difference scheme

ASJC Scopus subject areas

  • Mathematics(all)

WoS ResearchAreas Categories

  • Mathematics

Fingerprint Dive into the research topics of 'Theoretical analysis (Convergence and stability) of a difference approximation for multiterm time fractional convection diffusion-wave equations with delay'. Together they form a unique fingerprint.

Cite this